Journal of Indian Society of Periodontology
Journal of Indian Society of Periodontology
Home | About JISP | Search | Accepted Articles | Online Early | Current Issue | Archives | Instructions | SubmissionSubscribeLogin 
Users Online: 1867  Home Print this page Email this page Small font size Default font size Increase font sizeWide layoutNarrow layoutFull screen layout

  Article Access Statistics

Year : 2020 | Volume:  24 | Issue Number:  4 | Page:  379-382

CASE REPORT

Idiopathic gingival fibromatosis with massive gingival overgrowth: A rare case report
Sharma Swati, Shahi Ajoy Kumar, Prajapati Virendra Kumar, Singh Bishnupati

Number of times this article was viewed 236
Number of times this article has been printed  from the site 6
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
 Back To Article

Submit articles
Most popular articles
Editorial Board
Email alerts
Recommend this journal